EconPapers    
Economics at your fingertips  
 

Integrodifferential Inequalities Arising in the Theory of Differential Equations

Zareen A. Khan

Abstract and Applied Analysis, 2016, vol. 2016, 1-6

Abstract:

The goal of this paper is to achieve some new results related to integrodifferential inequalities of one independent variable which can be applied as a study of qualitative and quantitative properties of solutions of some nonlinear integral equations.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/3520236.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/3520236.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:3520236

DOI: 10.1155/2016/3520236

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:3520236